# SDR FDEA200812015024

- Difficulty date: December 1, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6521632
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E DOOR DENTED & HAS GOUGE MARKS AT LH EDGE OF DOOR EXTERIOR SKIN. DENTS FOUND TO BE OUT OF LIMITS BY MECHANICAL MEANS IAW SRM 52-100-2.  CUT OUT   DAMAGE (DIMS: 2 1/8 X 1 1/8) IAW SRM 52-00-3 FIG 1.  FABRICATED DOUBLER AND FILLER REPAIR IAW SRM 52-00-3 FIG AND 52-40-1 FIG 2. TREATED AND PRIME   REPAIR PARTS IAW SRM 51-10-2 AND INSTALLED PARTS IAW SRM 51-30-2.
